Stopped Finasteride and Dutasteride and Got My Sex Drive Back and It’s Stronger

I recently hopped off Finasteride (2.5yrs) and Dutasteride (3 months) because I didn’t feel they were helping my hair at all. I figured that if I were to have any real results, I’d need surgery. I’ve been off them the last 3 months and I miss the “side effects”.  My facial hair grows much quicker now and thicker. I miss when I rarely having to shave. My libido is also ANNOYINGLY high. I’m feeling way more sexual these days, especially compared to the past. Now when I see attractive strangers, I can’t help but think sexual thoughts. It’s the most annoying thing. I feel distracted!  Anyways, just a rant about things some of you guys might consider “side effects.” I need to think further if I can get this mindset back with a Dr.’s help.

Interesting comments.

Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =